# SDR AALA950002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1416A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11395
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bumper
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1721 - AFTER TAKEOFF, THE LT MLG WARNING LIGHT ILLUMINATED.  CYCLED GEAR WITH SAME RESULTS.  RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  ADJUSTED LT MLG DOOR BUMPER STOP JAM AND PROPERLY SAFETY WIRED.  (W)
